# SDR CA150416002

- Difficulty date: April 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 22,523 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: C

## Discrepancy

(CAN) RIGHT ENGINE FAILED DURING TAKEOFF, SURGED THEN ROLLED BACK ON POWER.  CHIP LIGHT ILLUMINATED AND ENGINE EMERGENCY SHUTDOWN PROCEDURE WAS DONE AS A PRECAUTION.  ENGINE R & R.  CAUSE OF PROBLEM NOT CONFIRMED AT THIS TIME.
